RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Nonlinearity, 2015, Volume 28, Issue 7, Pages 2105–2130 (Mi nonli2)  

Lagrangian tori near resonances of near-integrable Hamiltonian systems

A. G. Medvedeva, A. I. Neishtadtbc, D. V. Treschevd

a Lomonosov Moscow State University, Leninskie Gory 1, Moscow 119991, Russia
b Loughborough University, Loughborough, Leicestershire LE11 3TU,UK
c Department of Mathematical Sciences, Space Research Institute of RAS, 84/32 Profsoyuznaya Str, Moscow 117997, Russia
d Steklov Mathematical Institute of RAS, Gubkina str. 8, Moscow 119991, Russia

Funding Agency Grant Number
Russian Foundation for Basic Research 13-01-00251
13-01-12462
Ministry of Education and Science of the Russian Federation 8223
NSh-2964.2014.1
The work was supported by grants RFBR 13-01-00251, 05-01-01119, 13-01-12462, State contract no. 8223 'Dynamic instability and catastrophe' (RF) and RF Program for the State Support of Leading Scientific Schools NSh-2964.2014.1.


DOI: https://doi.org/10.1088/0951-7715/28/7/2105


Bibliographic databases:

Document Type: Article
Received: 01.09.2014
Accepted:18.03.2015
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/nonli2

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:90

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019